کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
975140 933018 2008 12 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Equilibrium distribution function of a relativistic dilute perfect gas
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات فیزیک ریاضی
پیش نمایش صفحه اول مقاله
Equilibrium distribution function of a relativistic dilute perfect gas
چکیده انگلیسی

An alternative to the Jüttner distribution has been recently proposed by several authors. The literature on the topic is reviewed critically. It is found that the Jüttner distribution is correct and that the alternative distribution contradicts quantum field theory, statistical physics and continuum mechanics.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Physica A: Statistical Mechanics and its Applications - Volume 387, Issue 11, 15 April 2008, Pages 2443–2454
نویسندگان
,